MAUDE Adverse Event Report: PHADIA AB PHADIA 1000

PHADIA AB PHADIA 1000
Catalog Number 12-3800-01
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Discrepancies were found with a patient's results for multiple immunocap allegen(s)/ allergen component(s).The sample was initially tested ((b)(6) 2025) on phadia 1000 instrument, serial number: (b)(6), yielding the following results: immunocap allergen f13, peanut: <0.10/ class 0.Immunocap allergen component rara h2 peanut f423: 0.09/ class 0.Immunocap allergen f23, crab: <0.10/ class 0.Immunocap allergen f202 cashew nut: <0.10/ class 0.Immunocap allergen f207, clam: <0.10/ class 0.Immunocap allergen f290, oyster: <0.10/ class 0.Immunocap allergen f338, scallop: <0.10/ class 0.The sample was repeated (10/01/2025) on alternate phadia 1000 instrument, serial no: (b)(6), the same immunocap allegen(s)/ allergen component(s) yielded the following results: immunocap allergen f13, peanut: >100/ class 6.Immunocap allergen component rara h2 peanut f423: >100/ class 6.Immunocap allergen f23, crab: 33.2/ class 4.Immunocap allergen f202, cashew nut: 21.1/ class 4.Immunocap allergen f207, clam: 13.6/ class 3.Immunocap allergen f290, oyster: 7.60/ class 3.Immunocap allergen f338, scallop: 20.9/ class 4.The repeat test results aligned more with the patient's history.Investigation is ongoing to determine possible root-cause.There is insufficient information if any adverse event has occured.
 
Event or Problem Description
Discrepancies were found with a patient's results for multiple immunocap allergen(s) / allergen component(s).The patient sample was tested on phadia 1000 instrument (serial number: (b)(6)) with immunocap allergen(s) / allergen component(s) yielding negative results.The sample was tested again on alternate phadia 1000 instrument (serial no: (b)(6)) with the same immunocap allergen(s) / allergen component(s) and yielded the positive results.The repeat test results aligned more with the patient's history.

Brand Name
PHADIA 1000
Common Device Name
PHADIA 1000
Manufacturer (Section D)
PHADIA AB
rapsgatan 7p
uppsala, uppsala 751 3 7
SW  751 37
MDR Report Key23303653
Report Number3004973408-2025-00002
Device Sequence Number10192986
Product Code DHB
UDI-Device Identifier07333066001005
UDI-Public(01)07333066001005(21)
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 10/15/2025
Report Date (Section F) 10/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number12-3800-01
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/02/2025
Device Age10 YR
Event Location Outpatient Diagnostic Facility
Date Report to Manufacturer10/07/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/15/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown